# SDR CA041013010

- Difficulty date: October 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 63,753 hours
- Engine: Pwa JT8D9A
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: 65449617
- Part serial: 674
- Condition: Cracked
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A SYSTEM HYDRAULIC LIGHTS ILLUMINATED, A SYSTEM QTY READ ZERO.   NR 8 SPOILER ACTUATOR FOUND CRACKED.  ACTUATOR REPLACED MM 27-62-91.  CARRIED OUT RII INSPECTION.
